Posted by hildi on March 20, 2003, at 22:38:45
My doc insists that I go on depakote. I gave it a try at a low dose and was ok. Then I increased my dose a little and started to experience rage, anger, terrible aggression. Thoughts of driving my car into flagpoles or trees crssed my mind. I thought I was going to hurt someone.
I stopped taking it for a couple days, then started again. After a day or so I experienced the same thing. I was mean, explosive.
Could it be something else? Has anyone experienced rage, anger FROM the dep? It is supposed to control anger, not cause it.
I am not a normally ragefull person. Just very anxious-very, very GAD. So this is unlike me.
I looked up some of dep's s/e and aggression is listed as one on the effects, as well as depression for some people.
This new doc says I'm wrong. He says these are NOT s/e from depakote and he says that the dep cannot possible increase my anger and that it is my 'borderline personality d/o' coming out. That's a new one. . . . I have never been diagnosed as having this before and so I do not necessarily agree. If I was this way, I'd be angry and full of rage and aggresson all the time- but I'm not. I'm just sad and miserable in my skin, trembling from anxiety with racing thoughts and nerves on edge-normally, that's my state.
Please- anyone tell me if they got adverse reaction to the depakote-besides hair falling out, etc. . .
My doc was actually laughing at me. I'm begging for help here.